# SDR CA120507007

- Difficulty date: March 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piagio P180
- Engine: Pwa PT6A66
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

(CAN) JUST AFTER T/O, SMOKE ENTERED THE CABIN.  THE CREW SELECTED FANS OFF AND THE SMOKE BEGAN TO SUBSIDE.  CABIN MASKS WERE DEPLOYED AND ACFT SAFELY RETURNED TO THE POINT OF DEPARTURE.  POST FLIGHT INSPECTION FOUND A LARGE AMOUNT OF OIL IN THE LT ENGINE NACELLE DUE TO A FAULTY OIL TANK PRESSURIZING VALVE GASKET.  THE GASKET WAS REPLACED GASKET BEFORE THE ACFT WAS RETURNED TO SERVICE.
